- Advertisement -
HomeTV ShowsCBSCBS Announces Fall 2022-2023 Primetime Premiere Dates

CBS Announces Fall 2022-2023 Primetime Premiere Dates

CBS announced today the premiere dates for its 2022-2023 fall season that begins Monday, September 19. The Network will roll out the strategic launches of four new shows and 18 returning series over a few weeks.

Of note, the new romance adventure competition THE REAL LOVE BOAT will now air at 9:00 PM on Wednesdays, leading into THE AMAZING RACE in its new time period at 10:00 PM.

SATURDAY, SEPTEMBER 17
10:00-11:00 PM – 48 HOURS (35th season premiere)

SUNDAY, SEPTEMBER 18 (Football Doubleheader)*
7:30-8:30 PM – 60 MINUTES (55th season premiere)

MONDAY, SEPTEMBER 19
08:00-08:30 PM – THE NEIGHBORHOOD (fifth season premiere)
08:30-09:00 PM – BOB ♥ ABISHOLA (fourth season premiere)
09:00-10:00 PM – NCIS (20th season premiere)
10:00-11:00 PM – NCIS: HAWAI’I (second season premiere)

TUESDAY, SEPTEMBER 20
08:00-09:00 PM – FBI (fifth season premiere)
09:00-10:00 PM – FBI: INTERNATIONAL (second season premiere)
10:00-11:00 PM – FBI: MOST WANTED (fourth season premiere)

WEDNESDAY, SEPTEMBER 21
08:00-10:00 PM – SURVIVOR (two-hour 43rd season premiere)
10:00-11:00 PM – THE AMAZING RACE (34th season premiere, NTP)

SUNDAY, SEPTEMBER 25
08:00-10:00 PM – BIG BROTHER (24th season finale)

WEDNESDAY, SEPTEMBER 28
08:00-09:30 PM – SURVIVOR (90-minute episode)
09:30-11:00 PM – THE AMAZING RACE (90-minute episode)

THURSDAY, SEPTEMBER 29
8:00-8:30 PM – YOUNG SHELDON (sixth season premiere)
8:30-9:00 PM – GHOSTS (second season premiere, NTP)
9:00-10:00 PM – SO HELP ME TODD (SERIES DEBUT)
10:00-11:00 PM – CSI: VEGAS (second season premiere, NTP)

SUNDAY, OCTOBER 2 (Football Doubleheader)*
07:30-08:30 PM – 60 MINUTES
08:30-09:30 PM – THE EQUALIZER (third season premiere)
09:30-10:30 PM – EAST NEW YORK (SERIES DEBUT)

WEDNESDAY, OCTOBER 5
08:00-09:00 PM – SURVIVOR (RTP)
09:00-10:00 PM – THE REAL LOVE BOAT (SERIES DEBUT, NTP)
10:00-11:00 PM – THE AMAZING RACE

FRIDAY, OCTOBER 7
08:00-09:00 PM – S.W.A.T. (sixth season premiere, NTP)
09:00-10:00 PM – FIRE COUNTRY (SERIES DEBUT)
10:00-11:00 PM – BLUE BLOODS (13th season premiere)

SUNDAY, OCTOBER 9
07:00-08:00 PM – 60 MINUTES
08:00-09:00 PM – THE EQUALIZER (RTP)
09:00-10:00 PM – EAST NEW YORK (RTP)
10:00-11:00 PM – NCIS: LOS ANGELES (14th season premiere, NTP)

NTP – New Time Period; RTP – Regular Time Period

Must Read

209FansLike
554FollowersFollow
39FollowersFollow
352FollowersFollow